Rational Forms That Imply the Uniqueness of Fixed Points in Partial Metric Spaces
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Yokohama Publ
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the existence and uniqueness of fixed points of Jaggi type contractions by using a simulation function in the framework of partial metric spaces. Our results improve, extend and unify several results on the topic in the literature.
Description
Keywords
Jaggi Type, simulation functions, fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
12th International Conference on the Theory of Fixed Points and its Applications (ICFPTA) -- JUL 24-28, 2017 -- Newcastle, AUSTRALIA
Volume
20
Issue
10
Start Page
2171
End Page
2186